# SDR HALA0100056

- Difficulty date: February 23, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 073012ABD
- Condition: Failed
- Location: Lt & Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT 184 - HNL - AIRCRAFT X-TIE LOCKOUT LIGHT CAME ON IN FLIGHT.  IT CAUSED A DOUBLE GENERATOR FAILURE, RESET GENERATORS IN FILGHT.  APU WAS RESTARTED SUCCESSFULLY.  NORMAL LANDING.  REPLACED RIGHT GCU.  GROUND RAN BOTH ENGINES.  OPS CHECK OK.  RESET X-TIE LOCKOUT.  OPS CHECK GOOD.  (M)
